MathSciNet Relay Station
MathSciNet bibliographic data
MR2213735 46B20 (51F99)
Mendel, Manor; Naor, Assaf Some applications of Ball's extension theorem. Proc. Amer. Math. Soc. 134 (2006), no. 9, 2577–2584 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement